# SDR UPS204594

- Difficulty date: September 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion Ftgs
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE FOUND LEFT AND RIGHT NOSE LANDING GEAR TRUNNION FITTINGS CORRODED BEYOND LIMITS.  REMOVED AND REPLACED LEFT AND RIGHT NLG TRUNNION FITTINGS AND STIFFENERS IAW UPS EO B727-5310-3954B AND BOEING REPAIR DRAWING 65-88189.
